# SDR SWAA2015062241009

- Difficulty date: April 29, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED ABOVE FITTING AT RSS 218.  REPAIRED CHORD IAW EA.
